# SDR UPS605464

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Apu
- Condition: Fuel Leak
- Location: Apu Drain Mast
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED FUEL RUNNING OUT OF THE DRAIN MAST APU RUNNING.  PLACARD PER MEL 49-11-1.
